Journal Article

Colored Morton–Franks–Williams Inequalities

Hao Wu

in International Mathematics Research Notices

Volume 2013, issue 20, pages 4734-4757
Published in print January 2013 | ISSN: 1073-7928
Published online August 2012 | e-ISSN: 1687-0247 | DOI:
Colored Morton–Franks–Williams Inequalities

More Like This

Show all results sharing this subject:

  • Mathematics


Show Summary Details


We generalize the Morton–Franks–Williams inequality [3, 11] to the colored link homology defined in [26], which gives infinitely many new bounds for the braid index and the self-linking number. A key ingredient of our proof is a composition product for the general Murakami–Ohtsuki–Yamada graph polynomial, which generalizes that of Wagner [23].

Journal Article.  4190 words.  Illustrated.

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.